Matematicki Vesnik

Vol. 51, No. 1-2, 1999 · Contents

T. Salat:
Baire's space of permutations of $ N$ and rearrangements of series

B. J. Malesevic:
Some mean value theorems in terms of an infinitesimal function

M. Bjelica:
Asymptotic linearity of mean values

R. Doroslovacki, J. Pantovic, G. Vojvodic:
Classification of maps by their membership in maximal clones that contain minimum and complement

P. Mladenovic:
Extreme values of the sequences of independent random variables with mixed distributions

B. Krsteska:
Some fuzzy SP-topological properties

S. Simic:
Segments of exponential series and regularly varying sequences

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 1 Oct 1999. Last modified: 5 May 2000.

© 1999--2000 ELibM for the EMIS Electronic Edition